# SDR CA981006030

- Difficulty date: September 25, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Pilats PC12
- System (JASC): 2742 · Stabilizer Actuator
- Part: Actuator
- Part number: 9787314202
- Condition: Contaminated
- Location: Horiz Stab
- Part time: 680 hours
- Stage of operation: CR
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) POOR PITCH RESPONSE IN-FLIGHT.  GROUND TEST OK.  LAST LEG OF FLIGHT TRIM FAILED AT ATTITUDE.  LANDED OK.  REPLACED ACTUATOR.  INVESTIGATION INDICATED THAT MOISTURE IN UNIT FROZE AT ALTITUDE DEPENDING ON OAT.  PART TC:  412.
